# SDR CA970523005

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- System (JASC): 7160 · Engine Air Intake System
- Part: Control Cable
- Part number: 5123015
- Condition: Broken
- Location: Carb Heat
- Part time: 2,830 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CARBURETOR HEAT CABLE BROKE OFF 3 INCHES FROM KNOB DURING GROUND CHECK. REPLACED.
